Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 68, No. 1 (January, 2016)
X.T.Duong; T.D.Tran Musielak-Orlicz Hardy spaces associated to operators satisfying Davies-Gaffney estimates and bounded holomorphic functional calculus 1−30
Y.Isozaki Fractional order error estimates for the renewal density 31−49
M.Karpicz Self-injective artin algebras without short cycles in the component quiver 51−69
J.Inoue; Y.-F.Lin; J.Ludwig A class of almost C0(K)-C*-algebras 71−89
Y.Shi; Z.Li Multipliers of Hardy spaces associated with Laguerre expansions 91−99
B.Heijne Picard numbers of Delsarte surfaces 101−118
S.Kuroda Weighted multidegrees of polynomial automorphisms over a domain 119−149
K.Mikami An affirmative answer to a conjecture on the Metoki class 151−167
K.Fujiwara; T.Ozawa Weighted Lp-boundedness of convolution type integral operators associated with bilinear estimates in the Sobolev spaces 169−191
A.Hundertmark-Zaušková; M.Lukáčová-Medvid'ová; Š.Nečasová On the existence of weak solution to the coupled fluid-structure interaction problem for non-Newtonian shear-dependent fluid 193−243
K.Maktouf; P.Torasso Restriction de la représentation de Weil à un sous-groupe compact maximal 245−293
T.Hishida Lq-Lr estimate of the Oseen flow in plane exterior domains 295−346
M.J.Edmundo; L.Prelli Sheaves on τ-topologies 347−381
C.Cascante; J.Fàbrega Bilinear forms of weighted Besov spaces 383−403
M.R.Helmi; H.Marubayashi; A.Ueda Ore-Rees rings which are maximal orders 405−423
H.Komatsu Generalized coderivations of bicomodules 425−440
H.Shiga Conformal invariants defined by harmonic functions on Riemann surfaces 441−458

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.